MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA ATLAN A350; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA ATLAN A350; ANESTHESIA UNITS
Model Number 8621500
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was just reported.The result will be forwarded once the investigation is closed.
 
Event or Problem Description
It was reported that the device suddenly failed during ventilation in psv-mode, screen was black.Emergency ventilation was initiated.No injury reported.
 
Additional Manufacturer Narrative
For the investigation the replaced m48.1 board was analysed.The m48.1 board was identified as the cause of the reported symptom.If the processor board is faulty, the device issues an alarm and stops automatic ventilation.In this case, the patient can continue to be ventilated in manual emergency mode or with an emergency manual ventilation bag.On site the device was tested after the replacement of the m48.1 board and found to be within manufacturer's specification.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.The ffr is monitored in the responsible pqb, in case it is decided that measures are neccessary, this is derived from the pqb.
 
Event or Problem Description

Brand Name
ATLAN A350
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24505180
Report Number9611500-2026-00094
Device Sequence Number21460102
Product Code BSZ
UDI-Device Identifier04048675556176
UDI-Public(01)04048675556176(11)251015(93)8621500-22
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K230931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8621500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown